Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


feeling odd, not getting any better:(
Oct 5, 2011

hello , ive been feeling weak, fatigue, dizzy, headaches, leg pain joints etc.for almost four weeks and its not getting any better. ive been to the doctor almost three times and ive been told blood work looks good ive been on meds since 2010 and my numbers are great, ive been told that it may be depression anxiety i am going through alot right now in my life but i hav alwys dealt with those things and this has never happened to me i feel like im going to die and im in constant pain every day and i feel like no one believes me. what could this possibly be??

Response from Dr. Henry

Sounds like you need a thorough clinical and mental health assessment. You dont mention which HIV meds (or other meds) you are taking and what other health problems you have (ie blood pressure, diabetes, smoking)--those are relevant to put your symptoms into context. It would be unusual but possible for HIV or your HIV meds to be contributing to your symptoms in the setting of good blood test results. KH



Previous
changing medicine
Next
Swollen Feet and ankles

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement